Some norm inequalities concerning generalized inverses,2.

Maher, Philip (2007) Some norm inequalities concerning generalized inverses,2. Linear Algebra and its Applications, 420 (2-3). pp. 517-525. ISSN 0024-3795

Full text is not in this repository.

Official URL:

This item is available in the Library Catalogue


We extend to the von Neumann–Schatten classes Cp and norms short parallel·short parallelp, where 2 less-than-or-equals, slant p < ∞, Penrose’s result on minimizing short parallelAXB − Cshort parallel2. We give an example to show that this extension does not hold for 1 less-than-or-equals, slant p < 2. The proof of the global inequality depends on local considerations.

Item Type:Article
Research Areas:A. > School of Science and Technology > Design Engineering and Mathematics
Citations on ISI Web of Science:0
ID Code:4383
Deposited On:04 Mar 2010 15:32
Last Modified:01 Oct 2015 09:38

Repository staff only: item control page

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year